# SDR AALA20131003003

- Difficulty date: October 3, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 63,177 hours, 32,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED ON TAKEOFF, BOTH AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHTS ILLUMINATED & STAYED ON UNTIL POWER REDUCTION.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LT & RT HAND AUGMENTATION VALVE SENSING LINE STILL CAPPED.  REMOVED CAPS & CONNECTED LINES, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
